Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What are the causes for delay in periods ?

I m 22 year old female,my period date was over 4 days i mean 34 days has passed. Is it normal or there is any other problem.what is the Reasons for this?
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear,in any women capable of getting pregnant and having active sex life ,the first and foremost possibility after missing period is pregnancy.Please go urine pregnancy test if you are suspecting it.In the absence of pregnancy delay in period could occur due to some hormonal imbalance,anxiety,some medications etc.But it is important to look for pregnancy first in suspected cases.bye and take care.
Answered: Sat, 23 Apr 2011
I find this answer helpful
  Anonymous's Response
i am unmarried & non sexual .during this period time my body remanis cold at that time i eat some almond(badam) then my period start. What you think is it due to cold body.
Answered: Mon, 25 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor